It's a little after 1 am and I am laying in a bed in the emergency room. I ate dinner tonight around 8 30. I had about 2.5 oz of steak and a little corn and avocado.
At 1030 I took the three BP medications that I still take in addition to my iron and a prilosec because dinner was a little spicy.
By 1130 I was in intense discomfort just below my breast and on the left side... The upper GI area. Not far from tiny tummy. I began to panic as cold sweat began to set in. I could not lay down I could not sit walking helped a little bit but as my anxiety increased so did my pain. I had Charlie call 911 when it got harder to breathe and my chest was getting tighter. I was so afraid that something was going wrong with tiny tummy. I broke into a cold sweat.
The EMTs gave me oxygen and took me to the ER. We arrived at the ER a little after midnight and I was triage and taken to my space in the emergency room. At this point the pain was subsiding but I have to admit I was scared as hell and worried I had done some read damage to Tiny Tunny.
I was hooked up to an IV- blood was taken to clear any GI related issues or anything with my pancreas or liver. I was given fluids (which was probably a good thing since I had been feeling dehydrated.
My blood work came back all clear and my plus ox and BP was well with in the normal range.
I was discharged with a diagnosis of acute gastritis , which is apparently something that can come on quite suddenly with bariatric surgery. I also have major concerns about my BP medication since the cold sweat and dizziness thing was the same as what happened on the train a couple months ago (my PCP diagnosed that as simply low blood sugar since I had not had breakfast). I think it may be time for me to go off my BP meds. I have a call into my PCP and hopefully I can get in for a follow up sooner rather than later.
I was finally discharged just before 6 AM. Charlie was a real trooper and took good care of me.
This new physiology is delicate and takes some TLC. I thought I had mastered it but my body put me in my place and reminded me that I need to take it slow, pay attention to signals and not take so much medication in the evening. It was a really frustrating night but I am glad it was not something worse.